Self-similarity of four-dimensional random walks
Dietrich Stauffer
Physica A: Statistical Mechanics and its Applications, 1993, vol. 199, issue 3, 445-446
Abstract:
Mandelbrot's criterion for self-similarity is shown to work numerically for random walks in four dimensions.
Date: 1993
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/037843719390059D
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:199:y:1993:i:3:p:445-446
DOI: 10.1016/0378-4371(93)90059-D
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().